# SDR DHL2006745542

- Difficulty date: September 8, 2006
- Submitted: September 16, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASTAR N/R 073041-LT WING  NR 1 FUEL TANK INTERIOR UPPER, STR-10 CRACK INDICATION FROM WHERE ATTACH TO RIB AY WS 686.5. CRACK END AT FASTENER HOLE. NDT CONFIRMED.  REMOVED FASTENERS AT WS 686.5 STR. 10 FOR REPAIR IAW SRM 51-30-2,DRILLED AND TRIMMED REPAIR ANGLE ASSY. P/N 69-72877-1 PO NR 3488279 AND P/N 69-72577-13, PO NR 6348279 IAW SRM 51-30-5 AND 57A159 REV. 5. TREATED AND PRIMED BARE METAL AREA IAW SRM 51-10-2. INSTALLED REPAIR ANGLE ASSY. P/N 69-72877-13 PO NR 6348279 AND P/N 69-78877-1 PO NR 6348279 IAW 57A159 REV. 5,REPLACED FUEL LINE CLAMP IAW 57A159 REV. 5.
